# SDR ASAA9710091

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS WOULD NOT PROPERLY TEST AT ROWS 2, 5, 11, AND 12.  REPLACED BATTERIES AND RECEIVERS AT ROWS 2, 5, 11, AND 12.  LIGHTS OPERATED NORMALLY.  REF:  OPERATOR CONTROL NR 97ZZZX4365.  (X)
